Toggle Main Menu Toggle Search

Open Access padlockePrints

New Noise-Tolerant ZNN Models With Predefined-Time Convergence for Time-Variant Sylvester Equation Solving

Lookup NU author(s): Dr Jichun Li


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Xiao Lin, Zhang Yongsheng, Dai Jianhua, Li Jichun, Li Weibing

Publication type: Article

Publication status: Published

Journal: IEEE Transactions on Systems, Man, and Cybernetics: Systems

Year: 2021

Volume: 51

Issue: 6

Pages: 3629-3640

Print publication date: 01/06/2021

Online publication date: 05/08/2019

Acceptance date: 18/06/2019

ISSN (print): 2168-2216

ISSN (electronic): 2168-2232

Publisher: IEEE


DOI: 10.1109/TSMC.2019.2930646


Altmetrics provided by Altmetric